Picture of person typing on laptop with programming code visible on the laptop screen

World class computing and information science research at Strathclyde...

The Strathprints institutional repository is a digital archive of University of Strathclyde's Open Access research outputs. Strathprints provides access to thousands of Open Access research papers by University of Strathclyde researchers, including by researchers from the Department of Computer & Information Sciences involved in mathematically structured programming, similarity and metric search, computer security, software systems, combinatronics and digital health.

The Department also includes the iSchool Research Group, which performs leading research into socio-technical phenomena and topics such as information retrieval and information seeking behaviour.

Explore

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 15.

Foondun, Mohammud and Guerngar, Ngartelbaye and Nane, Erkan (2017) Some properties of non-linear fractional stochastic heat equations on bounded domains. Chaos, Solitons and Fractals. ISSN 0960-0779 (In Press)

Vakhnenko, V.O. and Parkes, E.J. (2016) The inverse problem for some special spectral data. Chaos, Solitons and Fractals, 82. pp. 116-124. ISSN 0960-0779

Vakhnenko, V.O. and Parkes, E.J. (2012) The singular solutions of a nonlinear evolution equation taking continuous part of the spectral data into account in inverse scattering method. Chaos, Solitons and Fractals, 45 (6). pp. 846-852. ISSN 0960-0779

Crofts, J.J. and Davidchack, R.L. (2009) On the use of stabilizing transformations for detecting unstable periodic orbits in high-dimensional flows. Chaos, Solitons and Fractals, 19 (3). ISSN 0960-0779

Parkes, E.J. (2008) Some periodic and solitary travelling-wave solutions of the short pulse equation. Chaos, Solitons and Fractals, 38 (1). pp. 154-159. ISSN 0960-0779

Abbasbandy, S. and Parkes, E.J. (2008) Solitary smooth hump solutions of the Camassa-Holm equation by means of the homotopy analysis method. Chaos, Solitons and Fractals, 36 (3). pp. 581-591. ISSN 0960-0779

Mulholland, A.J. (2008) Bounds on the hausdorff dimension of a renormalisation map arising from an excitable reaction-diffusion system on a fractal lattice. Chaos, Solitons and Fractals, 35 (2). pp. 274-284. ISSN 0960-0779

Parkes, E.J. (2007) Explicit solutions of the reduced Ostrovsky equation. Chaos, Solitons and Fractals, 31 (3). pp. 602-610. ISSN 0960-0779

Parkes, E.J. and Vakhnenko, V.O. (2005) Explicit solutions of the Camassa-Holm equation. Chaos, Solitons and Fractals, 26 (5). pp. 1309-1316. ISSN 0960-0779

Vakhnenko, V.O. and Parkes, E.J. (2004) Periodic and solitary-wave solutions of the Degasperis-Procesi equation. Chaos, Solitons and Fractals, 20 (5). pp. 1059-1073.

Abdulbake, J. and Mulholland, A. and Gomatam, J. (2004) Existence and stability of reaction-diffusion waves on a fractal lattice. Chaos, Solitons and Fractals, 20 (4). pp. 799-814. ISSN 0960-0779

Vakhnenko, V.O. and Parkes, E.J. and Morrison, A.J. (2003) A Backlund transformation and the inverse scattering transform method for the generalised Vakhnenko equation. Chaos, Solitons and Fractals, 17 (4). pp. 683-692. ISSN 0960-0779

Morrison, A.J. and Parkes, E.J. (2003) The N-soliton solution of the modified generalised Vakhnenko equation (a new nonlinear evolution equation). Chaos, Solitons and Fractals, 16 (1). pp. 13-26. ISSN 0960-0779

Abdulbake, J. and Mulholland, A.J. and Gomatam, J. (2003) A renormalisation approach to excitable reaction-diffusion waves in fractal media. Chaos, Solitons and Fractals, 11 (4). pp. 315-330. ISSN 0960-0779

Vakhnenko, V.O. and Parkes, E.J. (2002) The calculation of multi-soliton solutions of the Vakhnenko equation by the inverse scattering method. Chaos, Solitons and Fractals, 13 (9). pp. 1819-1826. ISSN 0960-0779

This list was generated on Mon Aug 21 01:58:28 2017 BST.